# SDR CA000404009

- Difficulty date: March 27, 2000
- Submitted: April 19, 2000
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 10,398 hours
- Engine: Allsn 250C20B
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Bevel Gear
- Part number: 369D2512711
- Condition: Broken
- Location: Transmission
- Part time: 612 hours
- Component: Main Rotor Gearb, Westerngear, 369D25100901
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED A STRANGE NOISE COMING FROM MAIN ROTOR TRANSMISSION WITH CHIP LIGHT ILLUMINATED. SUBSEQUENT INSPECTION FOUND EXCESSIVE METAL ON CHIP DETECTOR.  THE TRANSMISSION WAS DISASSEMBLED ENOUGH TO FIND THE SOURCE OF THE METAL (OUTPUT BEVEL GEAR TOOTH).  TRANSMISSION SENT TO MD HELICOPTER SERVICE CENTER FOR REPAIR.
